Electron. J. Diff. Eqns., Vol. 2008(2008), No. 51, pp. 1-7.

Existence of solutions for systems of self-referred and hereditary differential equations

Ut Van Le, Lan T. T. Nguyen

In this paper we investigate the existence of solutions of a system of self-referred and hereditary differential equations. The initial data are assumed to be lower semi-continuous. We also formulate some open questions.

Submitted February 5, 2008. Published April 10, 2008.
Math Subject Classifications: 47J35, 45G10.
Key Words: Self-referred and hereditary differential equations; linear recursive schemes; existence of solutions.

Show me the PDF file (186 KB), TEX file, and other files for this article.

Ut Van Le
International Language Academy, Vietnam
email: levanut@gmail.com, utlev@yahoo.com
Lan T. T. Nguyen
Department of Graduate Studies
University CT, Vietnam
email: nguyenttlan@gmail.com

Return to the EJDE web page